# SDR 2007UALA01151

- Difficulty date: April 14, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 41,667 hours, 14,861 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS CHECK SHOWS -ATA 33 -51-38 EXT LOADS FWD L- RE-SET CIDS, MESSAGE RE-APPEARED.  REPLACED DOOR 1L ESCAPE SLIDE.
